# SDR REXA2013011600153

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 18,735 hours, 16,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3994 (MSP TO LSE) AFTER TAKEOFF RETRACTING THE LANDING GEAR THE CREW REPORTED IT SOUNDED LIKE THE NOSE GEAR ACTUATOR CYCLING REPEATEDLY.  NO AUDIBLE WARNINGS, NO GEAR DISAGREE, WITH GEAR INDICATIONS EXTINGUISHED.  AIRCRAFT PERFORMED AIR RETURN BACK TO MSP.  FOUND LOCKING LEVER PIVOT BOLT 9 ON NLG MECHANISM BINDING.  REPLACED STANDARD WASHER UNDER NUT WITH THIN WASHER, AS SPECIFIED IN THE IPC.  RELIEVED BINDING WHICH ALLOWS FREE MOVEMENT OF OVERCENTER MECHANISM.  ACTUATOR MECHANISM OPS CHECKS GOOD PER 32-22-10.
